MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX577T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation results, no functional deviations or other abnormalities was determined.At the time of return, the valve was set to a pressure setting of 9 cmh2o, so it was possible to adjust the valve in the clinic.The progav 2.0 valve is always preset to 5 cmh2o at the time of shipment.The shunt met all specifications.How the abovementioned functional impairment occurred is not clear to us at the time of examination.
 
Event or Problem Description
It was reported that it was impossible to change the pressure setting of the progav 2.0 valve (#fx577t) before implantation.The device was returned for examination to the manufacturer.

Brand Name
PROGAV 2.0 SYS SA2.0 25 & SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20030540
Report Number3004721439-2024-00237
Device Sequence Number8601236
Product Code JXG
UDI-Device Identifier04041906502539
UDI-Public4041906502539
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX577T
Device Catalogue NumberFX577T
Device Lot Number20066411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown